Department of Mathematics

Dr. Biswajit Pandit

Assistant Professor

Singular BVP; Ordinary Differential Equations; Numerical Analysis; Integral Equations

PROFESSIONAL BACKGROUND
From(Date of Joining)ToDesignationOrganisationNature of Association
16.12.202104.01.2023Assistant ProfessorPresidency University BengaluruPrivate Autonomous
05.01.202306.03.2025Assistant ProfessorSiksha O Anusandhan University Deemed to be University
07.03.2025PresentAssistant ProfessorNERISTCentral Institute
HONORS AND AWARDS
AwardInstituteYear
DST Inspire ScholarshipDST2012
JAM QualifiedIIT2014
DST Inspire FellowshipDST2017
Gate QualifiedIIT2018
CSIR NET JRF QualifiedUGC and CSIR2018

EDUCATIONAL QUALIFICATION
DegreeSubjectUniversityYear
M. Sc. Mathematics and ComputingIIT Guwahati 2016
PhDMathematics IIT Patna2022
ADMINISTRATIVE BACKGROUND
FromToDesignationOrganisation
MEMBERSHIPS IN PROFESSIONAL BODIES
  1. IMS Life Membership

TEACHING ENGAGEMENTS
TitleCourse CodeModuleSemester
M. TECH. THESIS SUPERVISED
Title of ProjectNames of Students
PH.DS SUPERVISING
TopicScholar NameStatus of PhDRegistration Year
Analysis and Computation of Solutions of Singular Equations Arising in Real LifePratikshya Mainini Ongoing 2022
PARTICIPATION IN SHORT TERM COURSES
Course NameSponsored ByDate
COURSES OR CONFERENCES ORGANISED
Conference NameSponsored ByDate
BOOKS AUTHORED
PUBLICATIONS
  1. P. Manini, B. Pandit, Priyanka B R and Ravi P. Agarwal; Higher-Order Singular BVP Emerging in the Semiconductor Industry: Analysis and Computation of Solutions, Journal of Applied and Computational Mechanics, ESCI, Accepted, 2024.
  2. P. Manini, B. Pandit and Ravi P. Agarwal; A note on existence of unique solution fora class of weakly singular Fredholm Hammerstein type integral equation, Journal of Integral Equations and Applications, SCI, Accepted, 2024.
  3. Priyanka, B. Pandit, M Rajeshwari and Ravi P. Agarwal; Edge chromatic index andedge-sum chromatic index for families of integral sum graphs, TWMS J. App. and Eng.Math., ESCI, Accepted, 2023.
  4. B. Pandit, A. K. Verma and R. P. Agarwal; A study on solutions for a class of higher order system of singular boundary value problem, Symmetry, Volume 15, Issue 9, 1729, 2023.
  5. J. H. He, L. Verma, B. Pandit, A. K. Verma, R. P. Agarwal; An effective Taylor series method for real life problems, Journal of Applied and Computational Mechanics, Volume 9, Issue 9, 1122 - 1134, 2023.
  6. B. Pandit, A. K. Verma and R. P. Agarwal; Existence and nonexistence results for aclass of fourth order singular boundary value problem, Mathematical Methods in AppliedSciences, Volume 46, Issue 5, 6077 - 6110, 2022.
  7. B. Pandit, A. K. Verma, Mukesh. K. Rawani and C. Cattani; Numerical approximationsof higher order SBVPs by using Haar functions, Journal of Mathematical Chemistry,Volume 61, Issue 3, 539 – 568 2022.
  8. B. Pandit, A. K. Verma and R. P. Agarwal; An iterative technique to compute dual solutions of SBVPs arising in epitaxial growth theory by using variational and homotopy perturbation method, Computational and Mathematical Methods, Volume 3, Issue 6, 1195, 2022.
  9. A. K. Verma, B. Pandit and R. P. Agarwal; On multiple solutions for a fourth order nonlinear singular boundary value problems arising in epitaxial growth theory, Mathematical Methods in Applied Sciences, Volume 44, Issue 7, 5418 - 5435, 2021.
  10. A. K. Verma, B. Pandit and R. P. Agarwal; Existence and nonexistence results for a class of fourth-order coupled singular boundary value problems arising in the theory of epitaxial growth, Mathematical Methods in Applied Sciences, Volume 47, Issue 13, 11147 - 11180, 2020.
  11. A. K. Verma, B. Pandit and C. Escudero; Numerical solutions for a class of singular boundary value problems arising in the theory of epitaxial growth, Engineering Computations, Volume 37, Issue 7, 2539 - 2560, 2020.
  12. A. K. Verma, B. Pandit, L. Verma and R. P. Agarwal; A review on a class of second order nonlinear singular BVPs, Mathematics, Volume 8, Issue 7, 1045, 2020.
  13. A. K. Verma, B. Pandit and R. P. Agarwal; Analysis and computation of solution for a class of nonlinear SBVPs arising in epitaxial growth theory, Mathematics, Volume 9, Issue 7, 774, 2020.
  14. A. K. Verma, B. Pandit and R. P. Agarwal; Continuous Galerkin Method and Lane-Emden Equations, Advances in Mathematical Sciences and Applications, Volume 30, Issue 1, 39-64, 2020.
  15. A. K. Verma, B. Pandit and R. P. Agarwal; On approximate stationary radial solutions for a class of boundary value problems arising in epitaxial growth theory, Journal of Applied and Computational Mechanics, Volume 6, Issue 4, 713 - 734, 2019.